# SDR QXEA200601914

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,262 hours, 27,796 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G7921
- Part serial: 2435
- Condition: Malfunctioned
- Location: Rudder Pressure
- Part time: 3,320 hours, 4,875 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 9803 UPON AIRSPEED INCREASING GREATER THAN 140 KTS, RUDDER PRESSURE ILLUMINATED, AS PER CHECKLIST, AIRSPEED WAS KEPT BELOW 200 KTS. MAINTENANCE REPLACED NR 1 AND 2 RUD PRESSURE SWITCHES. PERFORMED OPERATIONAL TEST OF THE RUDDER CONTROL SYSTEM. LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
